# SDR USAA2014053000012

- Difficulty date: May 29, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 58,176 hours, 21,300 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: E21327006
- Part serial: 3513
- Condition: Malfunctioned
- Location: Brake System
- Part time: 13,033 hours, 6,038 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRAKE SYS NR 1 & AUTO BRAKE FAULT.  PILOT DECLARED A EMER & LANDED WITHOUT INCIDENT, ACFT WAS TOWED TO GATE.  BSCU RESET WAS ACCOMPLISHED.
